JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GEOMETRY OF SCREEN CONFORMAL REAL HALF LIGHTLIKE SUBMANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GEOMETRY OF SCREEN CONFORMAL REAL HALF LIGHTLIKE SUBMANIFOLDS
Jin, Dae-Ho;
  PDF(new window)
 Abstract
In this paper, we study the geometry of real half lightlike submanifolds of an indefinite Kaehler manifold. The main result is a characterization theorem for screen conformal real half lightlike submanifolds of an indefinite complex space form.
 Keywords
real half lightlike submanifold;screen conformal;indefinite complex space form;
 Language
English
 Cited by
1.
REAL HALF LIGHTLIKE SUBMANIFOLDS WITH TOTALLY UMBILICAL PROPERTIES,;

한국수학교육학회지시리즈B:순수및응용수학, 2010. vol.17. 1, pp.51-63
2.
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD,;

한국수학교육학회지시리즈B:순수및응용수학, 2011. vol.18. 1, pp.51-61 crossref(new window)
3.
REAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD,;

대한수학회논문집, 2011. vol.26. 4, pp.635-647 crossref(new window)
4.
ON GEOMETRY OF HALF-LIGHTLIKE SUBMANIFOLDS WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION,;

Advanced Studies in Contemporary Mathematics, 2013. vol.23. 4, pp.701-713
5.
GEOMETRY OF HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A QUARTER-SYMMETRIC METRIC CONNECTION,;

호남수학학술지, 2014. vol.36. 2, pp.217-232 crossref(new window)
6.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS,;

대한수학회논문집, 2014. vol.29. 4, pp.539-547 crossref(new window)
7.
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE,;

East Asian mathematical journal, 2016. vol.32. 1, pp.1-11 crossref(new window)
8.
STATICAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE,;

대한수학회논문집, 2016. vol.31. 2, pp.365-377 crossref(new window)
1.
Lightlike Submanifolds of a Semi-Riemannian Manifold of Quasi-Constant Curvature, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
2.
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD, The Pure and Applied Mathematics, 2011, 18, 1, 51  crossref(new windwow)
3.
GEOMETRY OF HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A QUARTER-SYMMETRIC METRIC CONNECTION, Honam Mathematical Journal, 2014, 36, 2, 217  crossref(new windwow)
4.
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE, East Asian mathematical journal, 2016, 32, 1, 1  crossref(new windwow)
5.
REAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD, Communications of the Korean Mathematical Society, 2011, 26, 4, 635  crossref(new windwow)
6.
STATICAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE, Communications of the Korean Mathematical Society, 2016, 31, 2, 365  crossref(new windwow)
7.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS, Communications of the Korean Mathematical Society, 2014, 29, 4, 539  crossref(new windwow)
 References
1.
C. Atindogbe and K. L. Duggal, Conformal screen on lightlike hypersurfaces, Int. J. Pure Appl. Math. 11 (2004), no. 4, 421–442.

2.
K. L. Duggal, On canonical screen for lightlike submanifolds of codimension two, Cent. Eur. J. Math. 5 (2007), no. 4, 710–719 crossref(new window)

3.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Mathematics and its Applications, 364. Kluwer Academic Publishers Group, Dordrecht, 1996.

4.
K. L. Duggal and D. H. Jin, A classification of Einstein lightlike hypersurfaces of a Lorentzian space form, to appear in J. Geom. Phys.

5.
D. H. Jin, Einstein half lightlike submanifolds with a Killing co-screen distribution, Honam Math. J. 30 (2008), no. 3, 487–504. crossref(new window)

6.
D. H. Jin, A characterization of screen conformal half lightlike submanifolds, Honam Math. J. 31 (2009), no. 1, 17–23. crossref(new window)

7.
D. N. Kupeli, On conjugate and focal points in semi-Riemannian geometry, Math. Z. 198 (1988), no. 4, 569–589. crossref(new window)